# SDR DCG2006F00003

- Difficulty date: August 30, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N711JH
- Make and model: Snias AS350B2
- Aircraft serial: 3397
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7250 · Turbine Section
- Part: Manifold
- Part number: 0292208230
- Part serial: 2343B
- Condition: Malfunctioned
- Location: Gas Gen
- Component: Gas Generator, Tmeca
- Component part number: 70BM035420
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEFORE THE FIRST FLIGHT OF THE DAY THE PILOT REPORTED THE GAS GENERATOR BARELY ROTATES DURING START.  INSPECTED ENGINE ASSY AND FOUND GAS GENERATOR COKING FROM FUEL INJECTION MANIFOLD.  REMOVE ENGINE ASSY AND ASSIST TECH IN REPLACING THE FUEL INJECTION MANIFOLD.  MFG HIGHLY RECOMMENDED FUEL ADDITIVE.  (K)
